Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cocommutative Hopf algebras with antipode


Author: Moss E. Sweedler
Journal: Bull. Amer. Math. Soc. 73 (1967), 126-128
DOI: https://doi.org/10.1090/S0002-9904-1967-11677-X
MathSciNet review: 0214646
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Halpern, Twisted polynomial hyperalgebras, Mem. Amer. Math. Soc. No. 29, 1958. MR 104225
  • 2. J. W. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann, of Math. (2) 81 (1965), 211-264. MR 174052


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11677-X

American Mathematical Society